Artykuły w formacie PDF dostępne są dla subskrybentów, którzy zapłacili za dostęp online, po podpisaniu licencji Licencja użytkownika instytucjonalnego. Czasopisma do 2009 są ogólnodostępne (bezpłatnie).

Restriction theorems for Hankel operators

Tom 254 / 2020

Nazar Miheisi, Alexander Pushnitski Studia Mathematica 254 (2020), 1-21 MSC: 47B35, 47B10. DOI: 10.4064/sm181109-2-7 Opublikowany online: 6 March 2020

Streszczenie

We consider a class of maps from integral Hankel operators to Hankel matrices, which we call restriction maps. In the simplest case, such a map is simply the restriction of the integral kernel to the integers. More generally, it is given by an averaging of the kernel with a sufficiently regular weight function. We study the boundedness of restriction maps with respect to the operator norm and the Schatten norms.

Autorzy

  • Nazar MiheisiDepartment of Mathematics
    King’s College London
    Strand, London WC2R 2LS, United Kingdom
    e-mail
  • Alexander PushnitskiDepartment of Mathematics
    King’s College London
    Strand, London WC2R 2LS, United Kingdom
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek